Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 30, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Feb 17, 2008, 1:56 PM CST for Crawford County, Washington County, Missouri. It took effect at Feb 18, 2008, 7:38 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2008, 1:56 PM CST (19:56 UTC)
- In effect from
- Feb 18, 2008, 7:38 AM CST
- Expired
- Feb 18, 2008, 7:13 PM CST
- In force
- 12 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Crawford County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 89 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Meramec River near Sullivan (SLLM7). The gauge peaked at 13.51 ft at Feb 18, 2008, 12:00 PM CST.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 20 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07014500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 171956
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
156 PM CST SUN FEB 17 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
MERAMEC RIVER NEAR STEELVILLE AFFECTING CRAWFORD COUNTY
MERAMEC RIVER NEAR SULLIVAN AFFECTING CRAWFORD AND WASHINGTON
COUNTIES
.THIS FLOOD WARNING IS A RESULT OF 1.25 TO 1.5 INCHES OF PRECIPITATION
THE PAST 24 HOURS AND NO MORE THAN 0.25 INCHES FORECAST IN THE
NEXT 24 HOURS...
LOCAL RESIDENTS LIVING ALONG AND NEAR THE BASIN SHOULD BE AWARE OF
POSSIBLE FLOODING. DO NOT ATTEMPT TO CROSS FLOODED ROADWAYS. TURN
AROUND, DONT DROWN.
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC055-181956-
/O.NEW.KLSX.FL.W.0029.080218T0454Z-080219T2145Z/
/SEEM7.1.ER.080218T0454Z.080218T1800Z.080218T2145Z.NO/
156 PM CST SUN FEB 17 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MERAMEC RIVER NEAR STEELVILLE.
* FROM THIS EVENING TO TUESDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 1:30 PM SUNDAY THE STAGE WAS 8.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 13.5 FEET BY EARLY AFTERNOON ON MONDAY.
* THE RIVER IS ANTICIPATED TO FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
$$
MOC055-221-181955-
/O.NEW.KLSX.FL.W.0030.080218T0952Z-080220T0224Z/
/SLLM7.1.ER.080218T0952Z.080218T1800Z.080219T0224Z.NO/
156 PM CST SUN FEB 17 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MERAMEC RIVER NEAR SULLIVAN.
* FROM LATE TONIGHT TO TUESDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 1:45 PM SUNDAY THE STAGE WAS 6.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY MONDAY AND CONTINUE TO
RISE TO NEAR 16.0 FEET BY EARLY AFTERNOON MONDAY.
* THE RIVER IS ANTICIPATED TO FALL BELOW FLOOD STAGE BY MONDAY EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/18 02/19 02/20 02/21 02/22
MERAMEC RIVER
STEELVILLE 12 8.3 13.0 7.5 5.2 4.2 3.6
SULLIVAN 15 6.4 15.6 12.2 7.3 5.9 5.23 follow-up statements
000
WGUS83 KLSX 180207
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
806 PM CST SUN FEB 17 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MERAMEC RIVER NEAR STEELVILLE AFFECTING CRAWFORD COUNTY
MERAMEC RIVER NEAR SULLIVAN AFFECTING CRAWFORD AND WASHINGTON
COUNTIES
.THIS FLOOD WARNING IS A RESULT OF 1.2 TO 1.5 INCHES OF RAIN IN THE
PAST 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC055-190206-
/O.EXT.KLSX.FL.W.0029.080218T0600Z-080219T2116Z/
/SEEM7.1.ER.080218T0600Z.080218T1800Z.080218T2116Z.NO/
806 PM CST SUN FEB 17 2008
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR STEELVILLE
* UNTIL THE WARNING IS CANCELLED.
* AT 7 PM SUNDAY THE STAGE WAS 10.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE TO NEAR 13.2 FEET BY TOMORROW EARLY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON.
$$
MOC055-221-190206-
/O.EXT.KLSX.FL.W.0030.080218T1338Z-080220T0200Z/
/SLLM7.1.ER.080218T1338Z.080218T1800Z.080219T0200Z.NO/
806 PM CST SUN FEB 17 2008
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR SULLIVAN
* UNTIL THE WARNING IS CANCELLED.
* AT 7 PM SUNDAY THE STAGE WAS 9.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE TO NEAR 15.8 FEET BY TOMORROW EARLY AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/18 02/19 02/20 02/21 02/22
MERAMEC RIVER
STEELVILLE 12 10.0 12.8 7.3 5.1 4.2 3.6
SULLIVAN 15 9.4 14.7 12.1 7.3 5.8 5.2000
WGUS83 KLSX 181522
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
922 AM CST MON FEB 18 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MERAMEC RIVER NEAR SULLIVAN AFFECTING CRAWFORD AND WASHINGTON
COUNTIES
.THIS FLOOD WARNING IS A RESULT OF 1 TO 1.5 INCHES OF PRECIPITATION
THE PAST 36 HOURS ACROSS THE MERAMEC RIVER BASIN WITH LITTLE TO NO
PRECIPITATION FORECAST IN THE NEXT 24 HOURS...
LOCAL RESIDENTS LIVING ALONG AND NEAR THE BASIN SHOULD BE AWARE OF
POSSIBLE FLOODING AND LOW WATER CROSSINGS.
DO NOT ATTEMPT TO CROSS FLOODED ROADWAYS. TURN AROUND, DONT DROWN.
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC055-221-191522-
/O.EXT.KLSX.FL.W.0030.000000T0000Z-080220T0048Z/
/SLLM7.1.ER.080218T2136Z.080219T0000Z.080219T0048Z.NO/
922 AM CST MON FEB 18 2008
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR SULLIVAN
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:45 AM MONDAY THE STAGE WAS 13.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 15.2 FEET BY THIS EVENING.
* THE RIVER IS ANTICIPATED TO FALL BELOW FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 15.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS. RIVER
COTTAGES BEGIN TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/19 02/20 02/21 02/22 02/23
MERAMEC RIVER
SULLIVAN 15 13.4 12.0 7.2 5.7 5.1 4.6000
WGUS83 KLSX 190113
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
713 PM CST MON FEB 18 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
THE MERAMEC RIVER NEAR SULLIVAN AFFECTING CRAWFORD AND WASHINGTON
COUNTIES
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC055-221-190143-
/O.CAN.KLSX.FL.W.0030.000000T0000Z-080220T0048Z/
/SLLM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
713 PM CST MON FEB 18 2008
THE FLOOD WARNING IS CANCELLED FOR
THE MERAMEC RIVER NEAR SULLIVAN.
* AT 6:45 PM MONDAY THE STAGE WAS 12.7 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 13.5 FEET. THE
RIVER WILL CONTINUE A DOWNWARD TREND.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/19 02/20 02/21 02/22 02/23
MERAMEC RIVER
SULLIVAN 15 12.7 9.9 6.2 5.6 5.0 4.5What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 17, 11:45 AM CST, 2 hours 11 minutes earlier.
Area forecast discussion, Feb 17, 11:45 AM CST, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
1145 AM CST SUN FEB 17 2008
.DISCUSSION...
LOW PRESSURE DEEPENING RAPIDLY AS IT MOVES NORTHEAST WITH LARGE
PRECIPITATION SHIELD BLANKETING THE CENTER OF THE NATION. WARM
CONVEYOR BELT CONTINUES TO BRING COPIOUS AMOUNTS OF MOISTURE AND
RAINFALL TO THE CWA EARLY THIS MORNING...WITH ANOTHER LINE OF
CONVECTION FORMING AHEAD OF THE DRYSLOT IN SOUTHWEST MISSOURI AND
NORTHWEST ARKANSAS. THIS SHOULD CONTINUE THE THREAT OF LOCALLY
HEAVY RAINFALL THROUGH AT LEAST THE FIRST HALF OF THE MORNING.
CWA TO REMAIN ON WARM SIDE OF THIS SYSTEM FOR MOST OF THE DAY
UNTIL COLD FRONT RACES SOUTHEAST IN WAKE OF THE DEEPENING LOW THIS
AFTERNOON.
WARM CONVEYOR BELT PRECIPITATION SHOULD SHIFT EAST AS DRY SLOT
PUNCHES UP THE I-44 CORRIDOR LATER THIS MORNING.
POTENTIAL FOR A FEW STRONG AND POTENTIALLY SEVERE STORMS EARLY
THIS AFTERNOON...AS WARM FRONT LIFTS NORTH AND PLACES MOST OF THE
CWA FIRMLY WITHIN THE WARM SECTOR. GIVEN IMPRESSIVE LAPSE
RATES...SOME INSTABILITY AND WIND SHEAR...WOULD NOT BE SURPRISED
TO SEE SOME LOW TOP CONVECTION FORM AHEAD OF THE COLD
FRONT...MAINLY ACROSS ILLINOIS COUNTIES (EAST OF ST. LOUIS). 4KM
WRF ACTUALLY DEPICTS THIS SCENARIO WELL...WITH CONVECTIVE FEATURES
DEVELOPING WITHIN THE DRYSLOT AND RAPIDLY MOVING TO THE NORTHEAST.
OTHERWISE...DEFORMATION ZONE WILL MAINLY AFFECT LOCATIONS ALONG
AND NORTH OF A COLUMBIA MISSOURI TO QUINCY ILLINOIS LINE. RAIN
SHOULD CHANGE TO SNOW...FROM SOUTHWEST TO NORTHEAST THIS AFTERNOON
AS COLDER AIR DEEPENS ACROSS THE REGION. A FEW INCHES OF WET SNOW
MAY ACCUMULATE ON GRASSY AREAS BEFORE TAPERING OFF LATE THIS
AFTERNOON OR EARLY THIS EVENING.
COLD AIR STRATUS WILL LINGER WITH FLURRIES AND SNOW SHOWERS
CONTINUING THROUGH MONDAY. REINFORCING SHOT OF COLD AIR ARRIVES
MONDAY AFTERNOON...WITH FALLING TEMPERATURES. HAVE LOWERED
TEMPERATURES ON TUESDAY TO REFLECT THIS TREND IN MODEL GUIDANCE.
NEXT SYSTEM TO AFFECT THE REGION WEDNESDAY NIGHT AND THURSDAY. GFS
AND ECWMF HAVE AGREED ON PUSHING THE COLD FRONT THROUGH THE ENTIRE
CWA...WITH A BETTER LIKELIHOOD OF SNOW ALONG AND NORTH OF THE I-70
CORRIDOR. STILL ALOT OF DETAILS TO WORKOUT BUT TREND IS DEFINETLY
COLDER...
CVKING
&&
.AVIATION...
FOR THE 18Z TAFS...LOWER CIGS WILL RE-OVERSPREAD THE AREA THIS
AFTERNOON AS WIND FLOW BECOMES WNWLY. PRECIPITATION WILL PRIMARILY
BE CONFINED TO THE NWRN HALF OF THE FA...UNTIL IT FINALLY EXITS
EARLY THIS EVENING. THE RA/SN LINE WILL PUSH SEWD THRU THE
FA...AND AFFECT THE KUIN AND KCOU TERMINALS THIS AFTERNOON BUT NOT
KSTL/KSUS WHERE PCPN SHOULD END BEFORE THE AIR IS COLD ENOUGH TO
ENACT THE CHANGE. LOW CIGS WILL THEN LINGER UNTIL LATER TONIGHT
WHEN THEY ARE EXPECTED TO CLEAR OUT OF ALL TAF SITES EXCEPT KUIN.
WINDS WILL REMAIN STRONG UNTIL THIS EVENING...WHEN SOME
DIMINISHING WILL OCCUR.
TES
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR AUDRAIN-BOONE-
CALLAWAY-COLE-GASCONADE-KNOX-LEWIS-LINCOLN-MARION-MONITEAU-
MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-SHELBY-WARREN.
IL...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR ADAMS IL-BROWN IL-
CALHOUN IL-PIKE IL.
&&
WFO LSXHazardous weather outlook, Feb 17, 12:25 PM CST, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1225 PM CST SUN FEB 17 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-181200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 1225 PM CST SUN FEB 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG WEST WINDS WILL IMPACT THE AREA FOR THE REST OF THE AFTERNOON. THE STRONGEST WIND GUSTS WILL BE FOUND IN PARTS OF EAST CENTRAL AND SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS...WHERE GUSTS WILL BE AS HIGH AS 45 TO 50 MPH. A WIND ADVISORY IS IN EFFECT FOR THAT AREA AS A RESULT. FOR FURTHER INFORMATION... PLEASE REFER TO THE ADVISORY PRODUCT. RAIN WILL GRADUALLY TURN TO SNOW ACROSS CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS THIS AFTERNOON. A TOTAL SNOW ACCUMULATION OF UP TO 1 INCH IS POSSIBLE. MODERATE FLOODING WILL CONTINUE ON PARTS OF THE ILLINOIS RIVER THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR SNOW SHOWERS ON MONDAY. LITTLE OR NO ACCUMULATION IS EXPECTED. GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE ON MONDAY...WITH GUSTS AS HIGH AS 35 MPH. MUCH COLDER AIR WILL MOVE IN TO THE AREA MONDAY AND TUESDAY... AND WITH WINDS EXPECTED TO STILL REMAIN SOMEWHAT HIGH...THE COMBINATION WILL RESULT IN WIND CHILLS OF 10 BELOW ZERO ACROSS PARTS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. THERE IS ANOTHER CHANCE FOR SNOW WEDNESDAY NIGHT THROUGH SATURDAY. MODERATE FLOODING WILL CONTINUE ON PARTS OF THE ILLINOIS RIVER THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ATTENTION IS REQUIRED. SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL OR HIGH WINDS TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TES
In the hours before
Local storm report, Feb 17, 9:33 AM CST, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
933 AM CST SUN FEB 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM FLOOD CENTERVILLE 37.44N 90.96W
02/17/2008 REYNOLDS MO LAW ENFORCEMENT
LOW WATER CROSSINGS THROUGHOUT COUNTY REMAIN FLOODED.
DEBRIS ON ROADS NEAR THESE LOW WATER CROSSINGS.
&&
TESSpecial weather statement, Feb 17, 10:10 AM CST, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1010 AM CST SUN FEB 17 2008 ILZ058>060-064-065-069-070-074-099-100-171815- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-JERSEY IL-MADISON IL- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... EDWARDSVILLE 1010 AM CST SUN FEB 17 2008 ...STRONG WINDS WITH SCATTERED SHOWERS MOVING THROUGH... SCATTERED SHOWERS...AND A FEW THUNDERSTORMS...WILL MOVE THROUGH THE AREA...EXITING BY NOON. STRONG WINDS WILL OCCUR WHEN THESE SHOWERS AND THUNDERSTORMS PASS THROUGH...WITH SPEEDS OF 50 TO 60 MPH COMMON. SOME OF THE STRONGER SHOWERS AND STORMS WILL ALSO CONTAIN SMALL HAIL. TES
Local storm report, Feb 17, 10:14 AM CST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1014 AM CST SUN FEB 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM NON-TSTM WND GST 3 NW COTTLEVILLE 38.79N 90.70W
02/17/2008 M61 MPH ST. CHARLES MO TRAINED SPOTTER
ONE INCH DIAMETER LIMBS DOWNED FROM TREES NEARBY.
&&
TESLocal storm report, Feb 17, 10:28 AM CST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1028 AM CST SUN FEB 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM FLOOD 5 E HALLSVILLE 39.12N 92.13W
02/17/2008 BOONE MO EMERGENCY MNGR
LOW WATER CROSSING FLOODED ON OWENS SCHOOL ROAD.
1020 AM FLOOD 1 NW COLUMBIA 38.96N 92.34W
02/17/2008 BOONE MO EMERGENCY MNGR
LOW WATER CROSSING FLOODED ON BLACKFOOT ROAD.
&&
TESLocal storm report, Feb 17, 1:27 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
127 PM CST SUN FEB 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM FLOOD JEFFERSON CITY 38.57N 92.19W
02/17/2008 COLE MO LAW ENFORCEMENT
ALL LOW WATER CROSSINGS IN COLE COUNTY REMAIN FLOODED AND
NON-PASSABLE.
1245 PM FLOOD COLUMBIA 38.95N 92.33W
02/17/2008 BOONE MO LAW ENFORCEMENT
FOUR MAIN ROADS REMAIN FLOODED AND NON-PASSABLE IN THE
COLUMBIA AREA.
&&
TESLocal storm report, Feb 17, 1:49 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
149 PM CST SUN FEB 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 AM NON-TSTM WND GST CHESTERFIELD 38.65N 90.58W
02/17/2008 M49.00 MPH ST. LOUIS MO ASOS
GUST OCCURRED AT THE SPIRIT OF ST. LOUIS AIRPORT.
0947 AM NON-TSTM WND GST ST. CHARLES 38.79N 90.52W
02/17/2008 M51.00 MPH ST. CHARLES MO ASOS
GUST OCCURRED AT THE ST. CHARLES SMARTT AIRPORT.
1005 AM NON-TSTM WND GST CENTRALIA 38.52N 89.13W
02/17/2008 M45.00 MPH MARION IL ASOS
GUST OCCURRED AT THE CENTRALIA AIRPORT.
1014 AM NON-TSTM WND GST BELLEVILLE 38.53N 90.00W
02/17/2008 M45.00 MPH ST. CLAIR IL ASOS
GUST OCCURRED AT SCOTT AFB.
1046 AM NON-TSTM WND GST LITCHFIELD 39.18N 89.66W
02/17/2008 M45.00 MPH MONTGOMERY IL ASOS
GUST OCCURRED AT THE LITCHFIELD AIRPORT.
1135 AM NON-TSTM WND GST BRIDGETON 38.77N 90.43W
02/17/2008 M47.00 MPH ST. LOUIS MO ASOS
GUST OCCURRED AT THE LAMBERT/ST. LOUIS INTERNATIONAL
AIRPORT.
1145 AM NON-TSTM WND GST CENTRALIA 38.52N 89.13W
02/17/2008 M45.00 MPH MARION IL ASOS
GUST OCCURRED AT THE CENTRALIA AIRPORT.
1205 PM NON-TSTM WND GST ST. CHARLES 38.79N 90.52W
02/17/2008 M46.00 MPH ST. CHARLES MO ASOS
GUST OCCURRED AT THE ST. CHARLES SMARTT AIRPORT.
1218 PM NON-TSTM WND GST CHESTERFIELD 38.65N 90.58W
02/17/2008 M46.00 MPH ST. LOUIS MO ASOS
GUST OCCURRED AT THE SPIRIT OF ST. LOUIS AIRPORT.
1220 PM NON-TSTM WND GST BELLEVILLE 38.53N 90.00W
02/17/2008 M45.00 MPH ST. CLAIR IL ASOS
GUST OCCURRED AT SCOTT AFB.
1224 PM NON-TSTM WND GST BRIDGETON 38.77N 90.43W
02/17/2008 M45.00 MPH ST. LOUIS MO ASOS
GUST OCCURRED AT THE LAMBERT/ST. LOUIS INTERNATIONAL
AIRPORT.
1225 PM NON-TSTM WND GST SALEM 38.63N 88.95W
02/17/2008 M45.00 MPH MARION IL ASOS
GUST OCCURRED AT THE SALEM AIRPORT.
1225 PM NON-TSTM WND GST SPARTA 38.15N 89.72W
02/17/2008 M45.00 MPH RANDOLPH IL ASOS
GUST OCCURRED AT THE SPARTA AIRPORT.
0105 PM NON-TSTM WND GST SALEM 38.63N 88.95W
02/17/2008 M45.00 MPH MARION IL ASOS
GUST OCCURRED AT THE SALEM AIRPORT.
0126 PM NON-TSTM WND GST LITCHFIELD 39.18N 89.66W
02/17/2008 M45.00 MPH MONTGOMERY IL ASOS
GUST OCCURRED AT THE LITCHFIELD AIRPORT.
&&
TESThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 6:59 PM CST | River Flood Warning | LSX | Cole | 14 hr |
| Feb 16, 8:26 PM CST | River Flood Warning | LSX | Lincoln | 36 hr |
| Feb 17, 8:46 AM CST | River Flood Warning | LSX | Reynolds | 50 hr |
| Feb 17, 10:18 AM CST | River Flood Warning | LSX | Osage | 13 hr |
| Feb 17, 11:54 AM CST | Wind Advisory | LSX | Crawford, Franklin, Gasconade, Iron, Jefferson, Lincoln and 9 more | 6 hr |
| Feb 17, 1:56 PM CST | River Flood Warning | LSX | Crawford | 19 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.